# SDR UPS203433

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 595-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE FOUND CORROSION ON SEAT TRACK TABS I/B AND O/B B.S. 595 TO 600, LBL 25, WL 208.  INSTALLED FABRICATED PARTS IAW SRM 53-10-1, 53-10-5.
